EconPapers    
Economics at your fingertips  
 

A new measure of fit for equations with dichotomous dependent variables

Arturo Estrella

No 9716, Research Paper from Federal Reserve Bank of New York

Abstract: The econometrics literature contains many alternative measures of goodness of fit, roughly analogous to R2, for use with equations with dichotomous dependent variables. There is, however, no consensus as to the measures' relative merits or about which ones should be reported in empirical work. This paper proposes a new measure that possesses several useful properties that the other measures lack. The new measure may be interpreted intuitively in a similar way to R2 in the linear regression context.

Keywords: Econometric; models (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
https://www.newyorkfed.org/medialibrary/media/rese ... rch_papers/9716.html (text/html)
https://www.newyorkfed.org/medialibrary/media/rese ... arch_papers/9716.pdf (application/pdf)

Related works:
Journal Article: A New Measure of Fit for Equations with Dichotomous Dependent Variables (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fednrp:9716

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Research Paper from Federal Reserve Bank of New York Contact information at EDIRC.
Bibliographic data for series maintained by Amy Farber ().

 
Page updated 2019-08-22
Handle: RePEc:fip:fednrp:9716